- July 23, 2012 at 10:44 am #87433
I started taking Fluconazole (Difulcan) about 2 weeks ago. I’ve recently felt tired intermittently throughout the day, even when I wake up from a full night’s rest. I’ve had some issues with fatigue prior to the Floconazole but I think those were limited to times where I would stay up too late or exercise too hard. Should I stop taking it and go back to the natural antifungals, or should I finish up the last 2 weeks so the drug can do it’s job? I think I know that answer and it’s probably obvious but I’d appreciate any feedback.July 23, 2012 at 11:04 am #87434
I guess my question is whether this can just be die off or if it is an indication of early liver damage. I’ve been taking molybdenum and other liver supporting drugs before and during the Difulcan. Anyone have experience with the drug? I would just ask all this to a doctor but I’m not seeing one and don’t have the money to do so.July 25, 2012 at 8:07 am #87624
Just to update:
I determined that I was better off risking the benefits of this drug than risking the health of my liver. I stopped taking it two days ago and within a day felt back to normal. If anyone has any related information to add I would still appreciate it.July 26, 2012 at 10:07 am #87745
LatkaMemberTopics: 5Replies: 128
Hi! sorry for not seeing this earlier and therefore not responding sooner…But I’m glad to hear you stopped taking Diflucan since you were so worried about it. I had a very bad experience with it myself and became very sick and weak. I had weird symptoms like my legs shaking and my lips got so dry they were cracking and bleeding (I later found out that this can indicate liver damage). I also turned slightly yellow which is another indication of liver damage.
It can certainly be hard on the liver so you might benefit from supporting your liver now and just taking things easy for a while (not pushing yourself to exercise too hard for example). Natural antifungals can be effective too and tend to be less hard on the liver.
Hope you are feeling stronger!
The topic ‘Fluconazole and fatigue’ is closed to new replies.